# SDR P5CA9500150

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Peeling
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MICARTA STRIP ON LEFT WING TRAILING EDGE LOWER SURFACE OF TOP FIXED PANEL, NEST TO NR 1 SPOILER IS PEELING OFF.  REPAIRED PER BOEING SRM 51-40-09.
